# SDR 97ZZZX3503

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Engine: Pwa JT9D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: O, M
- Precautionary procedure: A

## Discrepancy

PPG/AKL - FLT EZ6987 - EN ROUTE, DIVERTED TO NAN DUE NR 2 ENGINE SHUT DOWN (OVER TEMP) DURING CLIMB.  DURING GROUND INSPECTION, MELTED METAL PIECES FOUND IN TAIL PIPE AREA, NR 2 ENGINE.  EVERGREEN DECIDED TO TRANSFER CARGO TO RELIEVING AIRCRAFT AND FERRY N478EV ON 3 ENGINES TO HONG KONG.  A ONE-OFF APPROVAL TO PREPARE AIRCRAFT PER EZ INSTRUCTIONS GIVEN TO ATS.  CERTIFICATION CARRIED OUT BY EZ MECHANIC.
